Marco Spadini
Marco Spadini
Professore associato di Analisi Matematica, Universita' di Firenze
Verified email at unifi.it - Homepage
Title
Cited by
Cited by
Year
Strong local optimality for a bang-bang trajectory in a Mayer problem
L Poggiolini, M Spadini
SIAM Journal on Control and Optimization 49 (1), 140-161, 2011
302011
On the set of harmonic solutions of periodically perturbed autonomous differential equations on manifolds
M Furi, M Spadini
Nonlinear analysis 29 (8), 963, 1997
241997
The fixed point index of the Poincaré operator on differentiable manifolds, Handbook of topological fixed point theory, Brown RF, Furi M., Górniewicz L., Jiang B
M Furi, MP Pera, M Spadini
Spinger, 2005
18*2005
On the uniqueness of the fixed point index on differentiable manifolds
M Furi, MP Pera, M Spadini
Fixed Point Theory and Applications 2004 (4), 251-259, 2004
182004
Uniqueness of local control sets
F Colonius, M Spadini
Journal of dynamical and control systems 9 (4), 513-530, 2003
182003
On the fixed point index of the flow and applications to periodic solutions of differential equations on manifolds
M Furi, M Spadini
Bollettino della Unione Matematica Italiana-A, 333-346, 1996
151996
About the sign of oriented Fredholm operators between Banach spaces
P Benevieri, M Furi, MP Pera, M Spadini
Zeitschrift für Analysis und ihre Anwendungen 22 (3), 619-645, 2003
142003
Bang-bang trajectories with a double switching time in the minimum time problem
L Poggiolini, M Spadini
ESAIM: Control, Optimisation and Calculus of Variations 22 (3), 688-709, 2016
122016
Forced oscillations on manifolds and multiplicity results for periodically perturbed autonomous systems
M Furi, MP Pera, M Spadini
Journal of computational and applied mathematics 113 (1-2), 241-254, 2000
122000
Branches of forced oscillations for periodically perturbed second order autonomous ODEs on manifolds
M Furi, M Spadini
Journal of differential equations 154 (1), 96-106, 1999
121999
Sufficient optimality conditions for a bang–bang trajectory in a Bolza Problem
L Poggiolini, M Spadini
Mathematical Control Theory and Finance, Springer, 337-357, 2008
102008
Multiplicity of forced oscillations for the spherical pendulum
M Furi, M Spadini
Journal of the Juliusz Schauder Center 11, 147-157, 1998
101998
A note on topological methods for a class of differential–algebraic equations
M Spadini
Nonlinear Analysis: Theory, Methods & Applications 73 (4), 1065-1076, 2010
92010
Periodic perturbations with delay of autonomous differential equations on manifolds
M Furi, M Spadini
Advanced Nonlinear Studies 9 (2), 263 - 276, 2009
82009
Branches of forced oscillations for a class of constrained ODEs: a topological approach
A Calamai, M Spadini
Nonlinear Differential Equations and Applications NoDEA 19 (4), 383-399, 2012
72012
Periodic solutions of retarded functional differential perturbations of autonomous differential equations
M Furi, MP Pera, M Spadini
Commun. Appl. Anal 15, 381-394, 2011
7*2011
Bifurcation phenomena in control flows
F Colonius, R Fabbri, R Johnson, M Spadini
Topological Methods in Nonlinear Analysis 30 (1), 87-111, 2007
72007
Harmonic solutions to perturbations of periodic separated variables ODEs on manifolds.
M Spadini
Electronic Journal of Differential Equations (EJDE)[electronic only] 2003 …, 2003
72003
Harmonic perturbations with delay of periodic separated variables differential equations
L Bisconti, M Spadini
Topological Methods in Nonlinear Analysis 46 (1), 261-281, 2015
52015
On a class of differential-algebraic equations with infinite delay
L Bisconti, M Spadini
Arxiv preprint arXiv:1104.0141, 2011
52011
The system can't perform the operation now. Try again later.
Articles 1–20